# SDR 97FDEA00682

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478FE
- Make and model: Boeing 727227
- Aircraft serial: 21395
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1183-1150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE CUT INTO FUSELAGE FOR REMOVAL AND INSTALLATION OF STR 29R, STR 29R FROM BS 1183 TO 1150 AND SPLICE.  INSTALLED PER SRM 53-10-3, DOUBLER AND FILLER INSTALLED PER SRM 53-30-3.
